# SDR SWIA200819571

- Difficulty date: April 25, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 14,131 hours, 10,806 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Binding
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3872 - GALLEY DOOR IS DIFFICULT TO OPEN.  INSPECTED, CLEANED AND LUBRICATED OUTER HANDLE SLIDER AND CAM ROLLER.  OPS CHECK GOOD.
